A poisson formula for the Schrödinger operator

Rémi Carles, Tohru Ozawa

Research output: Contribution to journalArticle

Abstract

We prove a Poisson type formula for the Schrödinger group. Such a formula had been derived in a previous article by the authors, as a consequence of the study of the asymptotic behavior of nonlinear wave operators for small data. In this note, we propose a direct proof, and extend the range allowed for the power of the nonlinearity to the set of all short range nonlinearities. Moreover, H 1-critical nonlinearities are allowed.

Original languageEnglish
Pages (from-to)475-483
Number of pages9
JournalJournal of Fourier Analysis and Applications
Volume14
Issue number3
DOIs
Publication statusPublished - 2008 Jun 1

Keywords

  • Dispersive properties
  • Nonlinear Schrödinger equation
  • Scattering theory
  • Schrödinger group

ASJC Scopus subject areas

  • Analysis
  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A poisson formula for the Schrödinger operator'. Together they form a unique fingerprint.

  • Cite this